# SDR ASOA05055

- Difficulty date: January 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 11,300 hours
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Fuselage
- Part time: 11,300 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT BY THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE IS REMOVING AND REPLACING THE EMERGENCY EXIT LIGHT LAMP BY THE SERVICE DOOR. (K)
